| Catalog Number |
EVD35-07-150-120 |
| Medical Device Problem Code |
Activation, Positioning or Separation Problem (2906)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/25/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during treatment of a plaque lesion in the mid right superficial femoral artery using the everflex entrust 7x150x120, there was a one-hour delay in surgery due to product malfunction.Catheter/handle separation occurred during use in the patient, and the deployment wire snapped.Stent/struts were noted to be deformed in vitro.The stent became deployed inside the body even while the red tab was in place.The device could not be safely removed and had to be deployed.The procedure was aborted.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.